# SDR REXA2016050300743

- Difficulty date: May 3, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BIRD DROPPING REMOVAL INSIDE PANEL OPENING 412EB, NOTED THAT THE INBD LOWER SUPPORT STRIP IS CORRODED.  REPAIRED LOWER SUPPORT STRIP IAW EA CRJ 254-04297 REV A.
